# SDR VNAA202402110008

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670342491
- Condition: Distorted
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER ANGLE ON THE AFT FACE OF THE FS 280 BULKHEAD IS BENT AND DISTORTED.   LOCATED AND DRILLED NEW SERVICEABLE STIFFENING ANGLE PN: CC670-34249-1 IAW CRJ-900 SRM 51-40-11-001-001-A01.
